# SDR CALA0100939

- Difficulty date: October 10, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Sta 767-787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN FORWARD LOWER SILL CORRODED AT STA 767-787, S26R. THE SILL WAS REMOVED AND REPLACED IAW SRM 51-10-02.
